# SDR DALA2025040202486

- Difficulty date: March 29, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N826NW
- Make and model: Airbus A330-302
- Aircraft serial: 1701
- Aircraft time: 39,991 hours, 5,089 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3326 SKIN & STRINGER DAMAGE FR26-26.1, STR-50L TO 50R. CORRECTIVE ACTION: COMPLIED WITH ERA 624866-14. (0884698)
